Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On a kind of Noether symmetries and conservation laws in k-cosymplectic field theory

Autor
Marrero, J.; Roman-Roy, N.; Salgado Seco, Modesto; Vilariño, Silvia
Tipus d'activitat
Article en revista
Revista
Journal of mathematical physics
Data de publicació
2011-02
Volum
52
Número
2
Pàgina inicial
1
Pàgina final
20
DOI
https://doi.org/10.1063/1.3545969 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/13984 Obrir en finestra nova
URL
http://jmp.aip.org/resource/1/jmapaq/v52/i2/p022901_s1 Obrir en finestra nova
Resum
This paper is devoted to studying symmetries of certain kinds of k-cosymplectic Hamiltonian systems in first-order classical field theories. Thus, we introduce a particular class of symmetries and study the problem of associating conservation laws to them by means of a suitable generalization of Noether’s theorem.
Citació
Marrero, J. [et al.]. On a kind of Noether symmetries and conservation laws in k-cosymplectic field theory. "Journal of mathematical physics", Febrer 2011, vol. 52, núm. 2, p. 1-20.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

  • Marrero González, Juan Carlos  (autor)
  • Roman Roy, Narciso  (autor)
  • Salgado Seco, Modesto  (autor)
  • Vilariño, Silvia  (autor)